# SDR SWAA012946

- Difficulty date: October 28, 2001
- Submitted: November 2, 2001
- Operation: Air carrier
- Aircraft: N130SW
- Make and model: Boeing 737-2T4
- Aircraft serial: 22699
- Aircraft time: 59,818 hours, 63,592 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6517582
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED  SPECIAL VISIT, FOUND BS 182 VERTICAL WEB CRACKED, LBL 5.7, WL 175. REPAIRED WEB PER SWA ACO.
